# SDR R61A2024073000344

- Difficulty date: July 25, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 41,828 hours, 31,760 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730116
- Part serial: 13162H9143
- Condition: Cracked
- Location: Zone 200
- Part time: 24,861 hours, 18,463 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO WINDSHIELD CRACKED.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R RH WINDSHIELD.
